weakness. I feel like my head is full of water - ears plugged. I have not felt well since being on this generic medication. My prescription was changed to the generic form without my knowledge. Luckily I found some information about the generic form on line. What could be in the generic form that is making me feel so bad. Thanks email@example.com
5 Apr 2012
These could be the general side effects of the med., however there should be no difference in Cozaar and its generics form of medication, as the only difference would be in the name.
The basic formula to manufacture the meds remains the same, wonde what would be the cause? Maybe talking to your doc/pharmacist who prescribed the generic Cozaar would be of help.
Take care, best wishes!
- Cozaar Information for Consumers
- Cozaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cozaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Have been getting terrible muscle cramps in legs and repiratory coughs, etc. What is going on? FOr years I didn't take any meds. but blood ...
3 answers • 27 Apr 2010
I always get the the blue cozaar because all the generics I have tried close my throat and I can barely speak. I am concern because since it was in ...
1 answer • 8 Jun 2010
I am experiencing alot of pain and did not know if this medication is still effective after being expired for almost a year ? It is a anti ...
2 answers • 5 Mar 2011
I've been taking trazodone, citalopram for a while now, and I know that one of the side effects is muscle aches. I have a very physical job, so ...
3 answers • 1 Jul 2011
They say the generic Losartan is the same, but I am sure it is hurting me. I was always fine with the Cozaar.
1 answer • 9 Aug 2012